Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I have been taking pill for 3 months and now I'm at the stage of my first 7 days break . I have experienced period pains but there's no blood.
    Offline

    10
    ReputationRep:
    Thats normal, some people stop having periods all together when taking any form of contraception.
    • #1
    • Thread Starter
    #1

    (Original post by EmilyLouiseR)
    Thats normal, some people stop having periods all together when taking any form of contraception.
    Thank you for the reply I was very worried
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Are you using one of the ones that's designed to be taken for three months before you have a week's break?

    It's normal for things to take time to settle when you start / change hormonal contraception - you might get a little bleeding in a few days or it might wait until your next break or you may get some spotting while taking it.
    • #1
    • Thread Starter
    #1

    (Original post by unprinted)
    Are you using one of the ones that's designed to be taken for three months before you have a week's break?

    It's normal for things to take time to settle when you start / change hormonal contraception - you might get a little bleeding in a few days or it might wait until your next break or you may get some spotting while taking it.
    My pills are designed for 21 days but I have been told by doctor I can take them for 3 months then a break.
    Offline

    10
    ReputationRep:
    I was told its ok to take them for longer than 21 days as a one off like if your going on holiday but not all the time. I tried that because the doctor said it was fine and then when i went too see the nurse after like you about 3 months of not having a period and she was horrified - bit of an overreaction to be honest. I said i had been feeling the symptoms of a period and had slight spotting but not a full period, so she said when did you have your week break and i said i hadnt given myself one yet she was so horrified. She said you need that week break because it needs to release.
    • #1
    • Thread Starter
    #1

    (Original post by EmilyLouiseR)
    I was told its ok to take them for longer than 21 days as a one off like if your going on holiday but not all the time. I tried that because the doctor said it was fine and then when i went too see the nurse after like you about 3 months of not having a period and she was horrified - bit of an overreaction to be honest. I said i had been feeling the symptoms of a period and had slight spotting but not a full period, so she said when did you have your week break and i said i hadnt given myself one yet she was so horrified. She said you need that week break because it needs to release.
    I have seen 2 doctors and they suggested 3 months to me
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    (Original post by Anonymous)
    My pills are designed for 21 days but I have been told by doctor I can take them for 3 months then a break.
    Yep.

    As said, it's probably settling time. How many days since you stopped?
    • #1
    • Thread Starter
    #1

    (Original post by unprinted)
    Yep.

    As said, it's probably settling time. How many days since you stopped?
    It's been 4 days. But about 30 mins ago I just noticed a little blood
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Yes, withdrawal bleeds tend not to be instant. Especially after a long stretch of pills.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 11, 2018
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.